# SDR NACA2025010500002

- Difficulty date: January 5, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,783 hours, 18,492 cycles
- Engine: Pwa PW4062
- Engine time: 3,642 hours, 951 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798582
- Part serial: 671C
- Condition: False Activation
- Location: Zone 400
- Part time: 2,127 hours, 876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R STARTER CUTOUT ON STARTING RIGHT ENGINE, 50% N2, MESSAGE WENT AWAY AFTER 5 SECONDS.  REMOVED AND REPLACED RH ENGINE STARTER VALVE IAW AMM 80-11-03 OPS CK OK.
